# SDR REXA2013011300152

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 11,989 hours, 11,650 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4134 (IAH - MEM) WHILE CLIMBING THROUGH 5,000FT HEARD A POP AND LOST THRUST (BOTH AT THE SAME TIME).  NO INDICATIONS OF SPOOL, ITT WAS WITHIN LIMITS, ENGINE FAILURE.  CREW SUSPECTED FLAMEOUT AND ATTEMPTED TO RESTART PER QRH.  ENGINE DID NOT RELIGHT.  EMERGENCY WAS DECLARED, AN AIR RETURN WAS PERFORMED AND THE AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED RIGHT ENGINE IAW AMM 71-00-00 AND CHECKLIST.  OPS LEAK CHECK GOOD.  FUNCTIONAL CHECK GOOD.
